Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Demonic-Charmed

Can Roaccutane stop you from growing taller?

Recommended Posts

Why and how does it make all your joint's hurt? I'm on my 8th day and my back has turned into an 80 year old's I cant even bend over (that sounds gay lol) or move around lol, so I was just wondering if it could stop people from growing any taller since it effects the bones...stupid drugs.

Share this post


Link to post
Share on other sites

It's believed that it can. By causing premature closure of epiphyseal plates.

I had hardly any back or joint pain at all on my full course. But I'm on microdose now (40mg every other week) and my back and joints are killing me.

I'm very wary of ever doing another full dose Accutane course because of the powerful effects on the skeletal system. My father used to be 6'1" but now at 50 has shrunk almost 2 inches because of spinal compression. I don't want the same thing to happen to me.

Share this post


Link to post
Share on other sites

Well that's just great, I took the tablets to get clear skin because I want to be a model, and now it can effect my growth...Oh nice thank you acne for trapping me!

A lot of people don't realize the cascade of misery that acne sets off. Acne itself is only the very beginning of your problems. The chain of events that often follows in its wake can very easily undo your entire life.

acne--->scars---->emotional problems---->drop out of school--->Accutane--->no insurance:5k in debt----------->side effects from Accutane destroy health---->poor social performance---->future is ruined---->suicide

Once that ball is set in motion it's very hard to turn things around. And if you happen to have acne persisting into adulthood and are also, on top of your skin disease, trying to deal with the challenges that invariably find you in your early and middle 20s, you're pretty much guaranteed to lose your footing. You're pretty much done. Game over.

Share this post


Link to post
Share on other sites

Why and how does it make all your joint's hurt? I'm on my 8th day and my back has turned into an 80 year old's I cant even bend over (that sounds gay lol) or move around lol, so I was just wondering if it could stop people from growing any taller since it effects the bones...stupid drugs.

Your joints only hurt because of the dryness. This will go away 2 months top after you finish.

I've grown since I finished my cycle.

Share this post


Link to post
Share on other sites

Why and how does it make all your joint's hurt? I'm on my 8th day and my back has turned into an 80 year old's I cant even bend over (that sounds gay lol) or move around lol, so I was just wondering if it could stop people from growing any taller since it effects the bones...stupid drugs.

i feel like that too, it's terrible lol! I started on dec 30 so i'm on my...17th day?

i started taking vit E two days ago and hopefully that will help.

is all this joint pain normal or does it signify a problem? will I be ok if I can just stick through it or will it cause some further damage?

yea i hope it doesnt stop growing...i was hoping for another inch even tho i'm nineteen and a girl and havent really grown for a year. a legit 5'8 would be nice..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×